promotion image of download ymail app
Promoted

Tylenol PM addiction?

I have always had sleeping problems. And I also have back and knee issues. So I started taking Tylenol PM at night. It started out at 2 pills a night, then that stopped working and it went to 3, and it just kept going up. I am now at the point that I take 9 at like 8 or 9 at night, then sometimes 5 or 6 more at about midnight. Sometimes I will even take some during the day. I will wake up in the night soaking wet from sweating. And its gotten so that I cant remember anything anymore. I will totally forget things that happened the night before when I get up in the morning. Is this being addicted to Tylenol PM? Please only serious answers!

Update:

One thing I didnt mention, I cant sleep without it. I will try, but I cant. Does anyone know the actual SYMPTONS of an addiction?

5 Answers

Relevance
  • Favorite Answer

    More like over-dosing.

    Continued Tylenol PM use will cause liver failure.

    The Acetaminophen in it destroys the liver.

    Switch to Tylenol SimplySleep (or Nytol) and ibuprofen until you get a handle on the problem.

    The most important thing is to STOP using Acetaminophen!

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Look I understand that it might help you, but you need to get off of it for a while. 9-15 a night is outrageous and i think you should see a doctor before it is way too late. This is not an addiction yet, so you should do something fast.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Tylenol PM is Tylenol +Benadryl. You really need to see a doctor. You are overdosing on this med.

    RN

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Honestly, I would go see a doctor and tell him your have insomia. Tylenol Pm can give you cancer. It screwed my mothers colon up from taking it when she could not sleep. So, see a doctor asap. Good luck!

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Your not addicted...Your overdosing. Your body is trying to expel the toxin you put into it! If it's not working anymore your body has built up an immunity. YOU need to get off of it for awhile.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.